Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from urticaria, no antibiotics or medicine have worked. Is there a permanent cure ?

I m suffering from urticaria from last 15-16 years i have taken all the variety of anti allergic but all of them are non responce the medicine tht i have taken from the past sevral years are alspan, atarax ,wyslone,aciloc,des-od,astham,ralzal,oriel-m,practin,dazit m,doxepin(spectra), allegra ,teczine,montelast,avil,polarmine,levosiz,azoran,mebryl,cifran,medrol,tavegyl,ebast,benesol,lezynect,des od,montair,mirtaz,elina,mebryl,decadan,elina,montemac-l,hetrazan,chivata,patadin,azoran,mizolastine,lcz mont,x-lor,m cast l,(steriods like wyslone and omnacortil .........
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Thanks for posting your query,
Turmeric(Curcuma longa) which is popularly known as Haridra in Ayurveda is a very effective medicine for Urticaria condition.
Tab.Triphla at night time.
Mustrud oil for lacal application.
Avoid any kind of sour, salty and pungent food.
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor